Asymptotic Representations for the Solutions of Second-Order Differential Equations with Rapidly and Regularly Varying Nonlinearities
- 15 Downloads
We determine asymptotic representations for the solutions of one class of second-order differential equations with rapidly and regularly varying nonlinearities.
Unable to display preview. Download preview PDF.
- 3.E. Seneta, Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).Google Scholar
- 7.V. M. Evtukhov and A. M. Samoilenko, “Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point,” Ukr. Mat. Zh., 62, No. 1, 52–80 (2010); English translation: Ukr. Math. J., 62, No. 1, 56–86 (2010).Google Scholar
© Springer Science+Business Media, LLC, part of Springer Nature 2019